# SDR 04352629

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tire
- Part serial: MAR013821
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BLOWN TIRE ON TAKEOFF.  PAX DEPLANED ON TAXIWAY.  MX CHANGED TIRE.  THEN CHANGED AGAIN, DUE TO SKYDROL CONTAMINATION.
